# SDR DALA2023053104369

- Difficulty date: May 29, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 70,620 hours, 8,975 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 DOOR R AFT CABIN AT FL410.PER QRH CABIN PRESSURE NORMAL LOCK INDICATOR ON DOOR SHOWS LOCKED. CORRECTIVE ACTION: CHECKED AND ADJUSTED SENSOR GAP FOR SENSORS 22MJ AND 24MJ. PERFORMED PSEU BITE NO FAULTS.DOOR INDICATION IS GOOD. SENSOR ADJUSTMENT COMPLETED. (4688034)
